Inventiones mathematicae

, Volume 118, Issue 1, pp 47–84

Plane curves associated to character varieties of 3-manifolds

Authors

  • D. Cooper
    • Department of MathematicsUniversity of California
  • M. Culler
    • Department of MathematicsUniversity of Illinois
  • H. Gillet
    • Department of MathematicsUniversity of Illinois
  • D. D. Long
    • Department of MathematicsUniversity of California
  • P. B. Shalen
    • Department of MathematicsUniversity of Illinois
Article

DOI: 10.1007/BF01231526

Cite this article as:
Cooper, D., Culler, M., Gillet, H. et al. Invent Math (1994) 118: 47. doi:10.1007/BF01231526

Copyright information

© Springer-Verlag 1994